# SDR HEEA080153

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 9,773 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake Assy
- Part number: 94501031
- Part serial: OCT10
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSY PUCKS WORN. REPLACED WITH SERVICEABLE PART.
